×

zbMATH — the first resource for mathematics

Convex-monotone hulls and estimation of the maximum of a solution of a parabolic equation. (Russian. English summary) Zbl 0596.35008
The authors generalize N. V. Kylov’s estimates [Sib. Math. J. 17, 226-236 (1976); translation from Sib. Mat. Zh. 17, 290-303 (1976; Zbl 0354.35052)] for the maxima of solutions of linear parabolic operators to more general operators.
Reviewer: J.Appell

MSC:
35B50 Maximum principles in context of PDEs
35K99 Parabolic equations and parabolic systems
35R20 Operator partial differential equations (= PDEs on finite-dimensional spaces for abstract space valued functions)
PDF BibTeX XML Cite
Full Text: EuDML